Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Aggravated hirsuitism. Solution to remove unwanted hair?

i have aggravated hirsuitism where the hair on my chin have become coarse (due to regular threading may be). i was detected of PCOD which has now been cured after a medication of 6 months but there is no effect of such treatment on my unwanted facial hair . is there any medication that i can take to treat such a problem or laser is the only solution available to me??
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Cardiac Surgeon 's  Response
Are you sure that your PCOD/PCOS has been cured after taking a medication for 6 months? Did your gynecologist do a medical check-up on you, especially ultrasonography of your ovaries and hormonal tests?

Now about your unwanted facial hair: there is no such medication up to this date that could help you get rid of your unwanted hair (hirsutism). The only treatment method that can help you eliminate your unwanted hair is "laser hair removal" or "ipl hair removal" or E-light hair removal", whereby all of these methods use concentrated light energy to destroy the unwanted hair roots. Photodepilation (depilation by light) is the most advanced and most effective method of long-term hair removal.

If properly performed by a doctor, you won't get any side-effects from photo depilation, independent of your skin type. Only your hair should be dark or pigmented in order that the laser/ipl/E-light method be effective.

Kind regards!
Answered: Fri, 29 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor